MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. LUMIGUIDE NAVIGATION WIRE 3D ULTRA; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. LUMIGUIDE NAVIGATION WIRE 3D ULTRA; WIRE, GUIDE, CATHETER
Model Number LGN35160A3DU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Block a2 & a3b: date of birth and gender were not available from facility.Block b6: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is belgium.Blocks h3 & h6: the lumiguide wire was discarded; thus, no product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a lumiguide wire was used in an aortic procedure.The lumiguide was loaded with a non-philips guide catheter and inserted into a non-philips steerable sheath, then advanced to the right renal artery (raa).During cannulation of the rra, resistance was encountered at the curve.Checking with contrast, a dissection was noted, and was treated with the original planned procedure by bridging a stent.This adverse event is being submitted because the lumiguide was in use when a dissection occurred, requiring intervention.There was no alleged malfunction with the lumiguide.
 
Additional Manufacturer Narrative
Block h6: based on the additional information received from the facility, the physician gave control of the lumiguide wire to a less experienced user, that may caused or contributed to the dissection.Investigation conclusions code, d1102 (unintended use error caused or contributed to event) is included.In the initial mdr, investigation conclusions code, d12 (known inherent risk of device) was listed and remains appropriate.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
LUMIGUIDE NAVIGATION WIRE 3D ULTRA
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
franka couwenberg
veenpluis 6
best 5684 -PC
NL   5684 PC
31618706997
MDR Report Key24192718
Report Number3003768277-2026-10502
Device Sequence Number15831030
Product Code DQX
UDI-Device Identifier00884838111110
UDI-Public(01)00884838111110(11)250820(17)260820(10)10116865
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K233853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
Report Date (Section F) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberLGN35160A3DU
Device Catalogue NumberLGN35160A3DU
Device Lot Number10116865
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/06/2026
Device Age5 MO
Date Report to Manufacturer01/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APTUS: TOURGUIDE STEERABLE SHEATH, SIZE UNK.; COOK: 20F, EXTRA LARGE CHECK-FLO INTRODUCER SHEATH.; PHILIPS: LUMIGUIDE EQUIPMENT.; TERUMO: 5F, NAVICROSS SUPPORT CATHETER.
Patient Age76 YR
Patient SexMale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA01/27/2026